# SDR COMA0360326

- Difficulty date: July 16, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 607 hours, 508 cycles
- Engine: Ge CF34*
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5845 TAKEOFF ABORTED DUE TO YAWING TO RIGHT AND CONFIG SPOILER MESSAGE.  COULD NOT DUPLICATE.  NO FAULT CODES IN SECU, FUNCTIONAL CHECK WAS NORMAL.  HIGH SPEED TAXI, NO YAWING OR FAULTS.
